# SDR ABXA9800882

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 991968917
- Condition: Cracked
- Location: Bs 617
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND VERTICAL ATTACH FITTING CRACKED AT FS 617 UNDER SEAT TRACK AT LBL 44.  REPLACED ATTACH FITTING IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-5.
